Alert archive / Montana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 26, NWS Missoula, MT

August 13, 2009Ravalli County, Montana; Lemhi County, Idaho

NWS Missoula, MT issued this severe thunderstorm warning at Aug 13, 2009, 2:54 PM MDT for Ravalli County, Montana; Lemhi County, Idaho. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2009, 2:54 PM MDT (20:54 UTC)
Expired
Aug 13, 2009, 3:15 PM MDT
In force
21 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon

Counties Lemhi County, ID, Ravalli County, MT

The radar

The Missoula radar (KMSX), 141 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 3:01 PM MDTHAIL 1Lost Trail Pass, MTMOTORIST TRAVELING OVER LOST TRAIL PASS OBSERVED NICKEL AND QUARTER SIZED HAIL ON THE MONTANA SIDE OF LOST TRAIL PASS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2009-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2009-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KMSO 132054
SVRMSO
IDC059-MTC081-132130-
/O.NEW.KMSO.SV.W.0026.090813T2054Z-090813T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
254 PM MDT THU AUG 13 2009

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEMHI COUNTY IN EAST CENTRAL IDAHO...
  SOUTHERN RAVALLI COUNTY IN WEST CENTRAL MONTANA...

* UNTIL 330 PM MDT.

* AT 253 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER.  THIS STORM
  WAS LOCATED 10 MILES NORTHWEST OF GIBBONSVILLE...OR ABOUT 34 MILES
  NORTH OF SALMON...AND WAS MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...LOST TRAIL PASS...SULA AND
  GIBBONSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. DAMAGING WINDS
ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.

&&

LAT...LON 4582 11364 4582 11373 4573 11381 4575 11388
      4569 11388 4566 11392 4556 11382 4547 11432
      4562 11445 4574 11435 4604 11374 4603 11370
      4597 11366 4587 11355
TIME...MOT...LOC 2053Z 237DEG 31KT 4565 11409

$$

DICKERSON
1 follow-up statement
000 
WWUS55 KMSO 132115
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
315 PM MDT THU AUG 13 2009

IDC059-MTC081-132125-
/O.CAN.KMSO.SV.W.0026.000000T0000Z-090813T2130Z/
LEMHI ID-RAVALLI MT-
315 PM MDT THU AUG 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RAVALLI AND NORTHERN
LEMHI COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS SINCE WEAKENED AND MOVED 
OVER THE MOUNTAINS EAST OF LOST TRAIL PASS. 

LAT...LON 4582 11364 4582 11373 4573 11381 4575 11388
      4569 11388 4566 11392 4556 11382 4547 11432
      4562 11445 4574 11435 4604 11374 4603 11370
      4597 11366 4587 11355
TIME...MOT...LOC 2115Z 237DEG 31KT 4575 11386

$$

DICKERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 1:36 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 13, 1:36 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
136 PM MDT THU AUG 13 2009

.UPDATE...HAVE UPDATED PRECIPITATION CHANCES AND PROBABLY BEST
LOCATION FOR CONVECTION THROUGH 6PM THIS EVENING. HAVE ALSO
LOWERED ANTICIPATED MAXIMUM TEMPERATURES OVER THE REMAINDER OF
THIS AFTERNOON.

&&

.DISCUSSION...THE SURFACE LOW OBSERVED OVER EAST CENTRAL
WASHINGTON THIS MORNING HAS DEEPENED THIS AFTERNOON AS THE UPPER
LEVEL TROUGH CONTINUES TO WORK ITS WAY TOWARDS THE PACIFIC
NORTHWEST. AN ACCELERATION IN THE JET STREAK MOVING THROUGH THE
FLOW HAS HELPED TO STRENGTHEN THE COLD FRONT AND PRODUCE ENHANCED
PRECIPITATION RESULTING IN PERIODIC MODERATE RAIN SHOWERS TODAY
ACROSS WESTERN MONTANA. THIS BOUNDARY WILL SLOWLY WORK ITS WAY EAST
THROUGH THE AFTERNOON...KEEPING LIGHT TO MODERATE RAIN SHOWERS AND
COLD...DREARY CONDITIONS PREVALENT ACROSS MUCH OF WEST CENTRAL
MONTANA AND FAR EAST CENTRAL IDAHO.

BEHIND THE BOUNDARY...CLEARING SKIES WILL PERMIT ADDITIONAL
WARMING...RESULTING IN STEEPENING LAPSE RATES AND AN INCREASING
POTENTIAL FOR THUNDERSTORMS THROUGH THE AFTERNOON. THE LATEST
SATELLITE TRENDS SUGGEST THAT ONLY FAR NORTHWEST MONTANA WILL BE
FIRST SUSCEPTIBLE TO AFTERNOON CONVECTION...WHICH HAS ALREADY BEGUN
FIRING IN NORTHEAST WASHINGTON.

AHEAD OF THE FRONTAL BOUNDARY...PARTLY CLOUDY SKIES HAVE ALLOWED
FOR MODERATE DIURNAL HEATING. ADDITIONAL HEATING IS STILL POSSIBLE
WHICH SHOULD PROVE SUFFICIENT TO INITIATE A FEW THUNDERSTORMS OVER
LEMHI COUNTY AND NEAR THE BUTTE AREA. BREEZY TO GUSTY WINDS ARE
ALSO ANTICIPATED THIS AFTERNOON...BUT NOT NEARLY AS STRONG AS
THOSE EXPERIENCED YESTERDAY.

&&

.AVIATION...A BROAD PACIFIC STORM SYSTEM WILL AFFECT AREA TERMINALS
DURING THE NEXT 24 HOURS. WIDESPREAD SHOWERS WILL CONTINUE TO
AFFECT KGPI AND KMSO THROUGH AT LEAST 00Z. SCATTERED THUNDERSTORMS
ARE ALSO POSSIBLE IN THE VICINITY OF KBTM AND KSMN THROUGH THIS
EVENING. A STALLED SURFACE FRONTAL BOUNDARY MAY CREATE
OCCASIONALLY BREEZY CONDITIONS NEAR KSMN AND KBTM BETWEEN 13/1800Z
AND 14/0000Z. OTHERWISE...WIDESPREAD CLOUDINESS AND TERRAIN
OBSCURATION WILL BE PRESENT ACROSS THE REGION.

&&

.PREV DISCUSSION... /ISSUED 741 AM MDT THU AUG 13 2009/

UPDATE...INCREASED POPS IN PARTS OF NORTH CENTRAL IDAHO AND
WESTERN MONTANA

DISCUSSION...WELL DEFINED BAND OF RAIN EXTENDS ACROSS MUCH OF
WEST CENTRAL, NORTHWEST MONTANA AND NORTH CENTRAL IDAHO. THIS WILL
PERSIST THROUGH THE MORNING HOURS.

PREV DISCUSSION... /ISSUED 400 AM MDT THU AUG 13 2009/

DISCUSSION...

TODAY THROUGH SATURDAY NIGHT...A BROAD STORM SYSTEM OFF THE PACIFIC
NORTHWEST COAST WILL AFFECT THE REGION DURING THE NEXT SEVERAL
DAYS. COOL AND MOIST CONDITIONS ARE ANTICIPATED FOR MUCH OF THIS
TIME. RECENT GUIDANCE HAS SUGGESTED AND CONTINUES TO SUGGEST THAT
THIS STORM SYSTEM WILL IMPACT THE REGION DURING TWO DISTINCT
PERIODS. A STALLED SURFACE FRONT OVER CENTRAL IDAHO AND SOUTHWEST
MONTANA...COMBINED WITH A STRONG JET STREAM OVERHEAD...WILL FOCUS
PRECIPITATION OVER WESTERN MONTANA AND NORTH CENTRAL IDAHO DURING
THIS MORNING. COLD AIR ALOFT OVER NORTHWEST MONTANA WILL
CONTRIBUTE TO THUNDERSTORM DEVELOPMENT EARLY THIS MORNING THROUGH
THE REMAINDER OF TODAY. AFTERNOON TEMPERATURES WILL BE NOTICEABLY
COOLER DURING TODAY AS WELL. A LULL IN PRECIPITATION IS EXPECTED
DURING OVERNIGHT THURSDAY...AS THE PACIFIC JET STREAM LIFTS NORTH
INTO CANADA. BY FRIDAY AFTERNOON...THE CENTRAL CIRCULATION OF
THIS BROAD STORM SYSTEM IS DEPICTED TO PASS OVER THE NORTHERN
ROCKIES. THE COLD NATURE OF THIS STORM SYSTEM WILL LIKELY KEEP
SATURDAY AFTERNOON TEMPERATURES WELL BELOW THE SEASONAL
AVERAGE...WITH SHOWER AND THUNDERSTORM ACTIVITY SLOWLY DISSIPATING
FROM WEST TO EAST DURING OVERNIGHT SATURDAY. BEHIND THE LOW
CIRCULATION...INTENSE AND RELATIVELY DRY NORTHERLY FLOW ALOFT WILL
LESSEN CHANCES OF PRECIPITATION SIGNIFICANTLY BY LATE SATURDAY
NIGHT.

SUNDAY THROUGH WEDNESDAY...COOLER TEMPERATURES WILL LEAD THE
NORTHERN ROCKIES INTO THE WEEKEND AS THE LOW PRESSURE SYSTEM DRAWS
COOLER AIR IN FROM THE NORTH. AS THE LOW SYSTEM SLOWLY MOVES
ACROSS THE REGION...LINGERING PRECIPITATION CHANCES WILL REMAIN
ALONG THE CONTINENTAL DIVIDE AND SOME OF THE HIGHER ELEVATIONS
JUST WEST OF THE DIVIDE FOR SUNDAY AFTERNOON/EVENING. MOSTLY DRY
NORTHERLY FLOW DRIVEN BY THE LAGGING EXITING TROUGH...SETS UP OVER
THE AREA ALLOWING FOR TEMPERATURES TO RECOVER SLOWLY THROUGH THE
BEGINNING OF NEXT WEEK.

LATEST MEDIUM RANGE MODELS LACK ANY SYNCHRONIZATION WITH UPPER LEVEL
FLOW BEYOND TUESDAY AFTERNOON. WHILE EARLIER THEY WERE ADVERTISING
THE RIDGE BUILDING BACK OVER THE WESTERN UNITED STATES...THE NEWEST
ECWMF RUN SWINGS A MORE ACTIVE PATTERN ACROSS THE PACIFIC NORTHWEST
WHILE THE GFS IS STILL RIDGING AWAY. FOR NOW...KEPT GRADUAL
RECOVERY TO NEAR NORMAL AFTERNOON TEMPERATURES AND BLENDED
PRECIPITATION CHANCES CLOSER TO CLIMO.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...DICKERSON
LONG TERM....NOLTE
AVIATION...DICKERSON
Hazardous weather outlook, Aug 13, 2:40 PM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
240 PM MDT THU AUG 13 2009

MTZ002-141200-
WEST GLACIER REGION-
240 PM MDT THU AUG 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN SHOWERS WILL PERSIST THROUGH THE EVENING HOURS...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR WILL MOVE THROUGH
FRIDAY AND SATURDAY. SNOW IS POSSIBLE AS SNOW LEVELS ARE EXPECTED TO
LOWER TO AROUND 7500 FEET FRIDAY NIGHT AND 7000 FEET SATURDAY. THERE
IS A POSSIBILITY THAT AN INCH SNOW COULD FALL AT HIGHER ELEVATIONS
ABOVE 8000 FEET FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ043-141200-
POTOMAC/SEELEY LAKE REGION-
240 PM MDT THU AUG 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS ARE EXPECTED THROUGH 9 PM...HOWEVER WIDESPREAD
HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR WILL MOVE THROUGH
FRIDAY AND SATURDAY. SNOW IS POSSIBLE AS SNOW LEVELS ARE EXPECTED
TO LOWER TO AROUND 8000 FEET FRIDAY NIGHT AND 7500 FEET SATURDAY.
THERE IS A POSSIBILITY THAT AN INCH SNOW COULD FALL AT HIGHER
ELEVATIONS ABOVE 8000 FEET FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ001-004-140300-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
240 PM MDT THU AUG 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WHICH HAVE FORMED THIS AFTERNOON IN THE IDAHO
PANHANDLE AND NORTHEAST WASHINGTON WILL MOVE INTO NORTHWEST
MONTANA LATE THIS AFTERNOON THROUGH THE EVENING. THESE STORMS WILL
BE CAPABLE OF PRODUCING DEADLY LIGHTNING...VERY HEAVY
RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AM UNSEASONABLE COLD UPPER LEVEL SYSTEM WILL MOVE INTO THE REGION
THIS WEEKEND. HOWEVER WIDESPREAD HAZARDOUS WEATHER APPEAR
UNLIKELY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ009-010-MTZ006-007-140300-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
240 PM MDT THU AUG 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER THE BITTERROOT AND
SAPPHIRE MOUNTAINS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE
NORTHEAST AT AROUND 30 MPH AND BE CAPABLE OF PRODUCING GUSTY WINDS
TO 50 MPH...HAIL UP TO 1 INCH IN DIAMETER AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR WILL MOVE THROUGH
FRIDAY AND SATURDAY. SNOW IS POSSIBLE AS SNOW LEVELS ARE EXPECTED
TO LOWER TO AROUND 8000 FEET FRIDAY NIGHT AND 7500 FEET SATURDAY.
THERE IS A POSSIBILITY THAT AN INCH SNOW COULD FALL AT HIGHER
ELEVATIONS ABOVE 8000 FEET FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 13, 2:48 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
248 PM MDT THU AUG 13 2009

IDZ009-010-MTZ005-006-132130-
EASTERN LEMHI COUNTY-WESTERN LEMHI COUNTY-
BITTERROOT/SAPPHIRE MOUNTAINS-MISSOULA/BITTERROOT VALLEYS-
248 PM MDT THU AUG 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAVALLI...SOUTHWESTERN
GRANITE AND NORTHERN LEMHI COUNTIES UNTIL 330 PM MDT...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES WEST OF GIBBONSVILLE...OR 33 MILES
NORTHWEST OF SALMON...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOST TRAIL PASS AND
SULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4582 11364 4582 11373 4573 11381 4575 11388
      4569 11388 4566 11392 4562 11390 4547 11432
      4562 11445 4574 11435 4611 11383 4585 11358
TIME...MOT...LOC 2047Z 237DEG 31KT 4563 11415

DICKERSON
Special weather statement, Aug 13, 2:54 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
254 PM MDT THU AUG 13 2009

MTZ006-007-132145-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
254 PM MDT THU AUG 13 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POWELL AND NORTHEASTERN
GRANITE COUNTIES UNTIL 345 PM MDT...

AT 251 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
PHILIPSBURG...OR 20 MILES SOUTH OF DRUMMOND...MOVING NORTHEAST AT 35
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...DRUMMOND...GARRISON...MAXVILLE...PRINCETON...HALL...JENS...
GOLDCREEK...BROCK CREEK...HELMVILLE...AVON...FINN...ELLISTON AND
BLOSSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4626 11326 4640 11338 4712 11282 4709 11278
      4684 11278 4684 11255 4670 11252 4670 11242
      4666 11240 4666 11233 4662 11228 4659 11229
TIME...MOT...LOC 2053Z 234DEG 31KT 4640 11325

KITSMILLER

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 2:48 PM MDTSpecial Weather StatementMSORavalli42 min
Aug 13, 2:54 PM MDTSpecial Weather StatementMSOPowell51 min
Aug 13, 4:04 PM MDTSpecial Weather StatementMSODeer Lodge41 min

Nearby

Severe Thunderstorm Warnings in Montana, 2009Severe Thunderstorm Warnings in Idaho, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.